Jump to content

For those who are off or at low dosage.......


[id...]

Recommended Posts

i have a question. i have seen it said on here before that when you taper properly (slowly) and start getting down to a pretty low dosage, you start feeling even better because your GABA is starting to largely take over. what has been your experience?

overall i have not been doing that bad, there have been some bad days, but overall ill give my taper probably a 7 out of 10, where 10 is good. im just looking forward to the days of low dosage and finally getting off of something i don't need anymore other than to quash withdrawals.

Link to comment
Share on other sites

[c7...]

Hi Mike.

 

I'm down to my final full pill (though it will get three cuts) - .5 mg of Klonopin and have to say that it seems have gotten better, but teach time I cut, it's like wandering through my own personal Hell from days three through five. Your mileage may vary, but it seems that on those days I feel:

 

Like I'm on a boat

Anxious

Shaky

My muscles hurt - a lot

 

However, after a few days, it stabilizes and while the symptoms remain, they get a LOT better. I was tapering every fourteen days, but changed it to every ten days instead. I might go back to fourteen for the last few cuts, but on the whole, I'm pretty comfortable with where I am. Hope your experience is a good one, too. :)

Link to comment
Share on other sites

Hi Mike.

 

I'm down to my final full pill (though it will get three cuts) - .5 mg of Klonopin and have to say that it seems have gotten better, but teach time I cut, it's like wandering through my own personal Hell from days three through five. Your mileage may vary, but it seems that on those days I feel:

 

Like I'm on a boat

Anxious

Shaky

My muscles hurt - a lot

 

However, after a few days, it stabilizes and while the symptoms remain, they get a LOT better. I was tapering every fourteen days, but changed it to every ten days instead. I might go back to fourteen for the last few cuts, but on the whole, I'm pretty comfortable with where I am. Hope your experience is a good one, too. :)

 

Pete, Mike:

 

Pete, you are doing great! I had to slow down a little, I just didn't want to be sick. I get terrible headaches, with neck and shoulder tension. Mike, I have felt almost totally normal since my .0625 cut last Friday which brings me down to .4375. I may cut .0625 again tomorrow night, but don't want it to pile up on last cut and get sick again, so not sure what I'll do.

 

T2

Link to comment
Share on other sites

i have a question. i have seen it said on here before that when you taper properly (slowly) and start getting down to a pretty low dosage, you start feeling even better because your GABA is starting to largely take over. what has been your experience?

overall i have not been doing that bad, there have been some bad days, but overall ill give my taper probably a 7 out of 10, where 10 is good. im just looking forward to the days of low dosage and finally getting off of something i don't need anymore other than to quash withdrawals.

 

In my case I have been feeling better, but I don't trust this beast. When I've been of for minimum 6 months symptom free, only then will I start to crow. :thumbsup:

Link to comment
Share on other sites

I definitely feel better these days.  I'm facing some hard things lately that I haven't for a few years (getting back to work after 16 months off, moving out of the family house, having family move away, adapting to life without any drug at all after being a hardcore drug addict).  With facing these things I've felt more anxiety then I ever have, but I gauge benzo w/d with s/x other than anxiety.  So, I'm doing VERY well these days and I'm on the last drop dose wise before I'm at 0mg.  I've gotten better on these low doses.  I bet you will too.  Just take it slow when you get low.
Link to comment
Share on other sites

Hi Doug, I haven't been posting much since my mom died a couple of months ago, but I'm happy to hear you're doing so well. (I was a mod for a year on another board...) Anyway, I remember the state you were in when I first started reading your posts and the distance you've come is really amazing! I wonder if quitting smoking made it easier in the long run since nicotine fires up the CNS and not smoking levels things out...?

 

anyway, I started back to work when I was at about 1.25 and am down to about .9 now. It's going well and it's a great diversion, the routine helps carry me and I work with really good people and have made a few new friends. I'm still in w/d and some days are kind of bad and I'm sure people can see I'm a mess inside, but the truth is they can't--and everyone, whether in w/d or not, have things going on, too. So while you may feel really stressed about all the changes to come and especially working, you're in a better place than where you were the last time you were working and I was pleasantly surprised how accepting people are in general. Sometimes we're too hard on ourselves and miss all the things we're doing right. Anyway, best of luck and hope you get back to school in the next few years since you've got a lot of academic talent.

 

Love

Gloria

Link to comment
Share on other sites

Hey Gloria!!

 

It's great to hear from you!  I understand about not posting much when personal tragedies occur.  I'm sorry that your mother passed away, but I'm sure she lead a good life as she raised you.  Unfortunately there are no jobs around here, but I still have a financial safety net setup so everything's alright on that end at least.  I definitely think smoking attributed to me feeling better.  You were right when you said it'd get easier.  Although quitting smoking (among some pretty bad choices at the time) initiated a psychotic state, once it was over I was better than ever. 

 

I'm glad to hear you're back to work and tapering as well!  Sounds like you have a very smooth and gradual taper plan setup.  You know what, you're right that the majority of people want to be nice to others. 

 

idahomike-  Thanks man, I'm actually quite sure it'll work out for you if you take it slow (which you are)

 

Take care,

 

Doug

Link to comment
Share on other sites

Doug

Thanks for encouraging response....You did it!  :yippee:Congratulations and great accomplishment. I've kind of felt the same way about since it's easy to get overwhelmed by the what if's, too. I think it's like that movie As Good as it Gets, sometimes you have to run with what you have at the moment and think about the possibility of things getting better. Statistically, you probably have a better chance of some good stuff happening and it already has since you're at a better place than you were. Anyway, great job and good luck with the next step.

Love

Gloria

Link to comment
Share on other sites

Hi Mike.

 

I'm down to my final full pill (though it will get three cuts) - .5 mg of Klonopin and have to say that it seems have gotten better, but teach time I cut, it's like wandering through my own personal Hell from days three through five. Your mileage may vary, but it seems that on those days I feel:

 

Like I'm on a boat

Anxious

Shaky

My muscles hurt - a lot

 

However, after a few days, it stabilizes and while the symptoms remain, they get a LOT better. I was tapering every fourteen days, but changed it to every ten days instead. I might go back to fourteen for the last few cuts, but on the whole, I'm pretty comfortable with where I am. Hope your experience is a good one, too. :)

 

 

Well, I must say that this makes me feel better. I am only on .5mg, and for some strange reason I am very nervous about this taper, although when my cylinder arrives I am going to do the Colin water taper, which may be less stressful. I had my doc write me a script for 60  .5 tabs..Hopefully, I will be able to complete in 60 days because I don't know if my doc will give me anymore...I do have about 20  1mg tabs somewhere. I had no problems going from 1mg to .5 except anxiety, but I always have that  LOL

 

Keep us posted

 

Hitman60

Link to comment
Share on other sites

Hitman, you are going to do so well you won't believe it yourself! :laugh:  I have total faith that you are going to do this and you will be off the drugs forever!
Link to comment
Share on other sites

×
×
  • Create New...